# SDR IPXA10560480

- Difficulty date: June 14, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 148N16026
- Condition: Damaged
- Location: Bs 1896.2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INNER COMP CHORD DAMAGED BS1896.2  REPAIRED IAW EO B757-5310-38197-A.
